Alert archive / Wyoming / High Wind Watches in 2014

High Wind Watch 7, NWS Cheyenne, WY

February 6, 20144 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Feb 6, 2014, 3:55 AM MST for 4 counties in Wyoming. It took effect at Feb 7, 2014, 9:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 6, 2014, 3:55 AM MST (10:55 UTC)
In effect from
Feb 7, 2014, 9:00 AM MST
Expired
Feb 6, 2014, 3:00 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 10.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2014-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2014-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WWUS75 KCYS 061055
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
355 AM MST THU FEB 6 2014

...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING ON FRIDAY...

.INCREASING WINDS ALOFT WILL COMBINE WITH A STRENGTHENING PRESSURE
GRADIENT ACROSS SOUTHEAST WYOMING ON FRIDAY. THIS WILL RESULT IN
WINDY CONDITIONS IN THE WIND PRONE AREAS ALONG AND WEST OF THE
LARAMIE RANGE. WINDS WILL INCREASE FRIDAY MORNING WITH THE
POTENTIAL FOR STRONG AND GUSTY WINDS EXPECTED THROUGH EARLY
SATURDAY MORNING.

WYZ106-110-116-070000-
/O.NEW.KCYS.HW.A.0007.140207T1600Z-140208T0900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
355 AM MST THU FEB 6 2014

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT. 

* TIMING...WINDS WILL INCREASE ON FRIDAY MORNING...WITH THE
  POSSIBILITY OF STRONG AND GUSTY WINDS OCCURRING THROUGH EARLY
  SATURDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 60
  MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BECOME HAZARDOUS
  ON FRIDAY...ESPECIALLY IN LIGHT OR HIGH PROFILE VEHICLES AS
  THERE IS AN INCREASED BLOW OVER RISK FOR THESE VEHICLES DUE TO
  STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RJM
2 follow-up statements
256 
WWUS75 KCYS 061320
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
620 AM MST THU FEB 6 2014

...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING ON FRIDAY...

.INCREASING WINDS ALOFT WILL COMBINE WITH A STRENGTHENING
PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING ON FRIDAY. THIS WILL
RESULT IN WINDY CONDITIONS IN THE WIND PRONE AREAS ALONG AND WEST
OF THE LARAMIE RANGE. WINDS WILL INCREASE FRIDAY MORNING WITH THE
POTENTIAL FOR STRONG AND GUSTY WINDS EXPECTED THROUGH EARLY
SATURDAY MORNING. 1 TO 3 INCHES OF SNOWFALL IS EXPECTED ON FRIDAY
ALONG WITH THE WINDS...SO BLOWING SNOW CONDITIONS MAY SEVERELY
REDUCE VISIBILITIES AND CREATE SLICK SNOW COVERED ROADS THROUGH
SATURDAY MORNING AS WELL.

WYZ106-110-116-070000-
/O.CON.KCYS.HW.A.0007.140207T1600Z-140208T0900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
620 AM MST THU FEB 6 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
LATE FRIDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
LATE FRIDAY NIGHT. 

* TIMING...WINDS WILL INCREASE ON FRIDAY MORNING...WITH THE 
  POSSIBILITY OF STRONG AND GUSTY WINDS OCCURRING THROUGH EARLY 
  SATURDAY MORNING. 

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 
  60 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BECOME HAZARDOUS
  ON FRIDAY...ESPECIALLY IN LIGHT OR HIGH PROFILE VEHICLES AS
  THERE IS AN INCREASED BLOW OVER RISK FOR THESE VEHICLES DUE TO
  STRONG CROSSWINDS. IN ADDITION...BLOWING AND DRIFTING OF SNOW IS
  POSSIBLE AS 1 TO 3 INCHES OF SNOWFALL IS EXPECTED ON FRIDAY
  ALONG WITH THE WINDS. THE COMBINATION OF SNOW AND WINDS MAY
  SEVERELY REDUCE VISIBILITIES AND CREATE SLICK SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RJM
302 
WWUS75 KCYS 062200
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MST THU FEB 6 2014

...STRONG WINDS EXPECTED IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING ON FRIDAY...

.INCREASING WINDS ALOFT WILL COMBINE WITH A STRENGTHENING
PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING ON FRIDAY. THIS WILL
RESULT IN WINDY CONDITIONS IN THE WIND PRONE AREAS ALONG AND WEST
OF THE LARAMIE RANGE. WINDS WILL INCREASE FRIDAY MORNING WITH STRONG
AND GUSTY WINDS EXPECTED THROUGH EARLY SATURDAY MORNING. 1 TO 3
INCHES OF SNOWFALL IS EXPECTED IN THE ARLINGTON AREA ON FRIDAY
ALONG WITH THE WINDS...SO BLOWING SNOW CONDITIONS MAY SEVERELY
REDUCE VISIBILITIES AND CREATE SLICK SNOW COVERED ROADS THROUGH
SATURDAY MORNING AS WELL.

WYZ110-071200-
/O.UPG.KCYS.HW.A.0007.140207T1600Z-140208T0900Z/
/O.NEW.KCYS.HW.W.0012.140207T1600Z-140208T0900Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
300 PM MST THU FEB 6 2014

...HIGH WIND WARNING IN EFFECT FROM 9 AM FRIDAY TO 2 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 2 AM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING...WINDS WILL INCREASE ON FRIDAY MORNING...WITH STRONG
  AND GUSTY WINDS OCCURRING THROUGH EARLY SATURDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60
  MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BECOME HAZARDOUS
  ON FRIDAY...ESPECIALLY IN LIGHT OR HIGH PROFILE VEHICLES AS
  THERE IS AN INCREASED BLOW OVER RISK FOR THESE VEHICLES DUE TO
  STRONG CROSSWINDS. IN ADDITION...BLOWING AND DRIFTING OF SNOW IS
  POSSIBLE AS 1 TO 3 INCHES OF SNOWFALL IS EXPECTED ON FRIDAY IN
  THE ARLINGTON AREA ALONG WITH THE WINDS. THE COMBINATION OF SNOW
  AND WINDS MAY SEVERELY REDUCE VISIBILITIES AND CREATE SLICK SNOW
  COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ106-116-071200-
/O.UPG.KCYS.HW.A.0007.140207T1600Z-140208T0900Z/
/O.NEW.KCYS.HW.W.0012.140207T2200Z-140208T0900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE
300 PM MST THU FEB 6 2014

...HIGH WIND WARNING IN EFFECT FROM 3 PM FRIDAY TO 2 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 2 AM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL INCREASE ON FRIDAY AFTERNOON...WITH STRONG
  AND GUSTY WINDS OCCURRING THROUGH EARLY SATURDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60
  MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BECOME HAZARDOUS
  ON FRIDAY...ESPECIALLY IN LIGHT OR HIGH PROFILE VEHICLES AS
  THERE IS AN INCREASED BLOW OVER RISK FOR THESE VEHICLES DUE TO
  STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

FINCH

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 5, 10:52 PM MST, 5 hours 3 minutes earlier.

Area forecast discussion, Feb 5, 10:52 PM MST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 PM MST WED FEB 5 2014

.UPDATE...
ISSUED AT 930 PM MST WED FEB 5 2014

AREAS IN SE WYOMING ALONG AND WEST OF INTERSTATE 25 WERE
APPROACHING OR HAD SURPASSED WIND CHILL WARNING CRITERIA THIS
EVENING. THEREFORE IN AN EARLIER UPDATE UPGRADED THIS AREA TO A
WIND CHILL WARNING EFFECTIVE THROUGH THURSDAY MORNING.
OTHERWISE...POCKETS OF -SN WERE STILL OCCURRING ACROSS THE AREA
THIS EVENING. AM NOT CONFIDENT ANY AREAS WILL REACH A HUNDREDTH OF
AN INCH OF LIQUID...SO WILL KEEP POPS SCATTERED AND BELOW. LITTLE
OR NO ACCUMULATION IS EXPECTED.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
ISSUED AT 330 PM MST WED FEB 5 2014

MAIN STORY THROUGH THURSDAY WILL CONTINUE TO BE THE VERY COLD
TEMPERATURES ACROSS THE REGION.  HIGHS THIS AFTN HAVE STRUGGLED TO
GET ABOVE ZERO.  WATER VAPOR IMAGERY SHOWS A SHORTWAVE MOVING ACROSS
WESTERN WY AND THE MODELS MOVE IT INTO SOUTHEAST WY AND THE
PANHANDLE OVERNIGHT.  WITH THE SFC HIGH OVER MONTANA...THERE IS
ENOUGH UPSLOPE AND LLVL LIFT TO GENERATE LIGHT SNOW STARTING AFTER
AROUND 00Z AND CONTINUING THROUGH SUNRISE.  ACCUMULATIONS SHOULD
GENERALLY BE LESS THAN AN INCH.  A VERY COLD NIGHT IS IN STORE ONCE
AGAIN TONIGHT...HOWEVER DO NOT THINK LOWS WILL BE QUITE AS COLD AS
LAST NIGHT.  THERE SHOULD BE QUITE A BIT OF LOW-TO-MIDLEVEL CLOUD
COVER AND 850-700MB THICKNESSES ARE SLIGHTLY HIGHER THAN LAST
NIGHT.  IN ADDITIONAL...MOS GUIDANCE IS 5 TO 10 DEGREES WARMER.
ISSUED A WIND CHILL ADVISORY WITH WIND CHILL VALUES EXPECTED TO BE
IN THE -20 TO -30 DEGREE RANGE.  POSSIBLE LOCATIONS TO GET WIND
CHILL VALUES COLDER THAN -30 WOULD BE CONVERSE AND NIOBRARA COUNTIES
IN ADDITION TO THE LARAMIE VALLEY.

IT WILL BE ANOTHER VERY COLD DAY ON THURS...BUT TEMPS WILL BE ABOUT
10 DEGREES WARMER THAN TODAY.  MOIST 700-500MB WESTERLY FLOW WILL
KEEP LIKELY SNOW CHANCES GOING IN THE SIERRA MADRE AND SNOWY
RANGES.  GENERALLY EXPECTING SNOWFALL RATES TO BE LIGHT OVER THE
MTNS AS OROGRAPHICS WILL BE THE ONLY REAL FORCING MECHANISM.  24-HR
AMOUNTS (FROM THIS AFTN THROUGH THURS AFTN...AND AGAIN FROM THURS
AFTN THROUGH FRI AFTN) WILL APPROACH 6 INCHES AT SOME OF THE MORE
FAVORED LOCATIONS.  TEMPS WILL REALLY BEGIN TO MODERATE AS WE HEAD
INTO FRI.  INCREASED WESTERLY WINDS ALONG AND WEST OF THE LARAMIE
RANGE ON FRI AFTN AS THE 700MB CAG-CPR GRADIENT GETS ABOVE 55 METERS
AND A SFC LOW DEVELOPS OVER NATRONA COUNTY.  IT IS DURING THE LATE
FRI AFTN AND FRI NIGHT TIME FRAME THAT WOULD LIKELY SEE MODERATE TO
HEAVY SNOWFALL RATES DEVELOP OVER THE MTNS.  THIS IS DUE TO A STRONG
UPPER LEVEL JET NOSING INTO WESTERN COLORADO ALONG WITH BETTER
MIDLEVEL LAPSE RATES.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 333 PM MST
WED FEB 5 2014

MODELS IN REASONABLE AGREEMENT THIS WEEKEND AND EARLY NEXT
WEEK...SHOWING WARMER TEMPERATURES COMPARED TO THIS WEEK...BUT
STILL ON THE COOL SIDE OVERALL. A STRONG JET WILL REMAIN OVER THE
AREA ON SATURDAY WITH THE SAME ARCTIC COLD FRONT ATTEMPT TO LIFT
NORTHWARD. MODELS SHOW ANOTHER DISTURBANCE EMBEDDED IN THE
NORTHWEST FLOW ALOFT PUSHING SOUTHEAST DURING THE DAY...WHICH WILL
LIKELY ALLOW THE ARCTIC COLD FRONT TO PUSH SOUTHWARD
BRIEFLY...RESULTING IN UPSLOPE FLOW AND MORE SNOW INTO SATURDAY
NIGHT. THIS WILL LIKELY BE THE COLDEST DAY OF THE MEDIUM TO LONG
RANGE FORECAST PERIOD WITH WARMER TEMPERATURES EXPECTED BY SUNDAY.
THE ARCTIC FRONT WILL THEN PUSH EASTWARD ON SUNDAY AS ZONAL
WESTERLY FLOW DEVELOPS ACROSS THE AREA. INCREASED TEMPERATURES
INTO THE 30S ACROSS SOUTHEAST WYOMING AS A RESULT WITH MOST OF THE
SNOW DIMINISHING...EXCEPT ACROSS THE MOUNTAINS AND PINE RIDGE.

BY MONDAY...ANOTHER DISTURBANCE PUSHES ACROSS THE AREA RESULTING
IN THE ARCTIC FRONT RETROGRADING WESTWARD ONCE AGAIN TOWARDS THE
LARAMIE RANGE. THANKFULLY BY THIS TIME...THE ARCTIC AIR SHOULD
MODERATE A BIT AND NOT BE AS COLD AS SEEN RECENTLY. MAINLY EXPECT
HIGHS IN THE UPPER TEENS TO UPPER 20S EAST OF THE LARAMIE RANGE
BEHIND THE FRONT...AND IN THE LOW 30S WEST OF THE LARAMIE RANGE.
GOOD CHANCE OF SNOW ON MONDAY AS WELL...SO INCREASED POP BETWEEN
30 TO 60 PERCENT...HIGHEST IN THE MOUNTAINS.

FOR TUESDAY AND WEDNESDAY...MODELS SHOW THE ARCTIC BOUNDARY
FINALLY WEAKENING AS WEST TO SOUTHWEST FLOW DEVELOPS. DRIER
WEATHER IS EXPECTED BUT WINDS WILL INCREASE OUT OF THE WEST AS
WELL. WIND PRONE AREAS MAY SEE GUSTS AROUND 50 MPH BY LATE TUESDAY
AND EARLY WEDNESDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY EVENING)
ISSUED AT 1043 PM MST WED FEB 5 2014

STILL EXPECT SOME MVFR CIGS/VSBYS TO DRIFT IN AND OUT OF AREA
TERMINALS OVER THE NEXT 24 HOURS. ITS GOING TO BE DIFFICULT TO
PINPOINT THE TIMING OF THIS OCCURRENCE AS THESE LOW CLOUDS WILL DRIFT
IN AND OUT PERIODICALLY. THAT SAID...FEEL LIKE SE WYOMING
TERMINALS WILL HAVE THE BEST CHANCE TO SEE THESE MVFR CONDITIONS
FOR THE LONGEST DURATION. PERHAPS WILL SEE CONDITIONS IMPROVE
SOMEWHAT BY THE END OF THE TAF CYCLE AS THE ARCTIC AIR MASS BEGINS
TO ERODE.

&&

.FIRE WEATHER...
ISSUED AT 303 PM MST WED FEB 5 2014

NO FIRE WEATHER CONCERNS THROUGH THE WEEKEND. THERE IS WIDESPRAD
SNOW COVER ON THE GROUND AND TEMPERATURES WILL REMAIN WELL BELOW
NORMAL. WEST WINDS WILL INCREASE ON FRIDAY ALONG AND WEST OF THE
LARAMIE RANGE AND REMAIN BREEZY TO WINDY THROUGH THE WEEKEND.
MINIMUM AFTERNOON HUMIDITY VALUES WILL GENERALLY BE ABOVE 50
PERCENT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL ADVISORY UNTIL 10 AM MST THURSDAY FOR WYZ102-108-119.

     WIND CHILL WARNING UNTIL 10 AM MST THURSDAY FOR WYZ101-104>107-
     109>111-113-115>118.

NE...WIND CHILL ADVISORY UNTIL 10 AM MST THURSDAY FOR NEZ002-003-
     019>021-054-055-095-096.

&&

UPDATE...HAHN
SHORT TERM...FINCH
LONG TERM...TJT
AVIATION...HAHN
FIRE WEATHER...FINCH
Hazardous weather outlook, Feb 5, 9:05 PM MST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MST WED FEB 5 2014

WYZ101>119-062200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
905 PM MST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

VERY COLD WIND CHILL TEMPERATURES WILL OCCUR ONCE AGAIN TONIGHT.
WIND CHILL TEMPERATURES OF 20 TO 30 DEGREES BELOW ZERO WILL BE
POSSIBLE. WIND CHILL WARNINGS AND ADVISORIES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY COLD TEMPERATURES ARE EXPECTED THROUGH THURSDAY NIGHT.

PERIODS OF LIGHT SNOW WILL BE POSSIBLE IN SIERRA MADRE AND SNOWY
RANGES THURSDAY THROUGH THE WEEKEND. A PERIOD OF MODERATE TO HEAVY
SNOW COULD OCCUR ACROSS THE MOUNTAINS FRIDAY NIGHT INTO SATURDAY.

WESTERLY WINDS WILL INCREASE ON FRIDAY ALONG AND WEST OF
INTERSTATE 25 AND WILL REMAIN GUSTY THROUGH THE WEEKEND. THE
COMBINATION OF WINDS AND SNOW IN THE MOUNTAINS MAY CREATE
HAZARDOUS CONDITIONS FOR TRAVELERS AND OUTDOOR ENTHUSIASTS THROUGH
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-062200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
905 PM MST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

VERY COLD WIND CHILL TEMPERATURES WILL OCCUR ONCE AGAIN TONIGHT.
WIND CHILL TEMPERATURES OF 20 TO 30 DEGREES BELOW ZERO WILL BE
POSSIBLE. A WIND CHILL ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY COLD TEMPERATURES ARE EXPECTED THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 8:46 PM MSTWind Chill WarningCYSAlbany, Carbon, Converse, Laramie, Platte13 hr
Feb 6, 2:51 PM MSTWinter Storm WatchCYSAlbany, Carbon14 hr
Feb 6, 3:00 PM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte53 hr

Nearby

High Wind Watches in Wyoming, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.